# SDR UALA2009080302310

- Difficulty date: August 2, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 30,711 hours, 12,784 cycles
- Engine: Iae V2527A5
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 61374
- Part serial: 4426
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXPERIENCED AT LEAST 3 UNCOMMANDED YAWS IN CLIMB AND CRUISE.  SPEED AROUND 280 KIAS.  SPOKE TO CREW IN FLIGHT, STATED THAT NOSE YAWED 5-10 DEGREE'S LEFT TO RIGHT AND RUDDER TRIM WENT FROM 0 TO 1.7 UNITS DURING THE OCCURRENCE.  REPLACED RUDDER TRIM ACTUATOR.  OP'S CHECKED RUDDER TRIM NORMAL.  NO HYD LEAKS NOTED ON RUDDER ACTUATOR.  REPLACED RUDDER TRIM ACTUATOR.  OP'S CHECKED RUDDER TRIM NORMAL.  NO HYD LEAKS NOTED ON RUDDER ACTUATOR.
